# SDR AALA20021066

- Difficulty date: July 19, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD OVERWING EMERGENCY EXIT LIGHTS ON BOTH SIDES ARE INOPERATIVE.  CLEANED FORWARD OVERWING EMERGENCY EXIT LIGHTS BATTERY CONTACTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M
